Editorial (Thematic Issue: Nonlinear Science Methods in Bioinformatics and Systems Biology)

ISSN: 2212-392X (Online)
ISSN: 1574-8936 (Print)


Volume 9, 5 Issues, 2014


Download PDF Flyer




Current Bioinformatics

Aims & ScopeAbstracted/Indexed in

Ranking and Category:
  • 20th of 52 in Mathematical & Computational Biology

Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Alessandro Giuliani
Istituto Superiore di Sanitá (Italian NIH) Environment and Health Dept
Roma
Italy


View Full Editorial Board

Subscribe Purchase Articles Order Reprints

Current: 1.726
5 - Year: 1.577

Editorial (Thematic Issue: Nonlinear Science Methods in Bioinformatics and Systems Biology)

Author(s): Zu-Guo Yu

Affiliation: School of Mathematics and Computational Science, Xiangtan University, Key Laboratory of Intelligent Computing & Information Processing, Ministry of Education of China, Hunan 411105, China.



Download Free Order Reprints Order Eprints Rights and Permissions

  
  



Article Details

Volume: 9
Issue Number: 3
First Page: 209
Page Count: 1
DOI: 10.2174/157489360903140619113217
Advertisement

Related Journals




Webmaster Contact: urooj@benthamscience.org Copyright © 2014 Bentham Science